# SDR CALA2024071102011

- Difficulty date: July 8, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,510 hours, 14,031 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T192910
- Condition: Corroded
- Location: Rh T-Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 RH TEE FITTING FWD LWR FOUND CORRODED.   BS 955 RH TEE FITTING REPLACED AS PER EC/RA 5340-02197 REV ORIG. ATTACHED MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO 8 ACCOMPLISHED.
